# SDR SWAA2012081606751

- Difficulty date: August 6, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 44,033 hours, 25,698 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: BAC1506
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB VERTICAL STIFFENERS CRACKED AT STA 92.7.  REMOVED AND REPLACED STIFFENERS PER SRM.
